MAUDE Adverse Event Report: VYAIRE MEDICAL. AIRLIFE® ARTERIAL BLOOD SAMPLER; ARTERIAL BLOOD SAMPLING KIT

VYAIRE MEDICAL. AIRLIFE® ARTERIAL BLOOD SAMPLER; ARTERIAL BLOOD SAMPLING KIT
Model Number AIRLIFE® ARTERIAL BLOOD SAMPLER
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported the product sample and photo is available for analysis.At this time, vyaire has not received the suspect device for evaluation.Any additional information provided by the customer will be included in a follow-up report.
 
Event or Problem Description
The customer reported an issue with abg kits.The luer lock threads attaching the needle to the safety catch oozes blood while obtaining an abg sample from an (b)(6) patient.At this time, there is no information regarding patient harm.
 
Additional Manufacturer Narrative
H10: the device history record review show no deviations to manufacturer specification.The sample was not returned for evaluation, however functional test was performed on the syringe with the same p/n 9025tru according to pqas 72-00001 etal to try to replicate the reported defect, noting that perhaps if the user, when removing the cap from the syringe, rotates it, it can loosen from the sure lock and cause the reported failure mode.Because no problems were identified in our processes a root cause of the problem was not determined.

Brand Name
AIRLIFE® ARTERIAL BLOOD SAMPLER
Common Device Name
ARTERIAL BLOOD SAMPLING KIT
Manufacturer (Section D)
VYAIRE MEDICAL.
26125 n. riverwoods blvd.
mettawa, il
MDR Report Key9741633
Report Number8030673-2020-00074
Device Sequence Number14081778
Product Code CBT
UDI-Device Identifier10190752155817
UDI-Public(01)10190752155817(10)0004115370
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIRLIFE® ARTERIAL BLOOD SAMPLER
Device Catalogue Number9025TRU
Device Lot Number0004115370
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2020
Initial Date Received by Manufacturer 01/25/2020
Supplement Date Received by Manufacturer02/20/2020
Initial Report FDA Received Date02/21/2020
Supplement Report FDA Received Date03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1